Fractional integrodifferentiation in Hölder classes of variable order
Doklady Akademii Nauk, Tome 339 (1994) no. 4, pp. 439-441
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_339_4_a1,
author = {A. I. Ginzburg and N. K. Karapetyants},
title = {Fractional integrodifferentiation in {H\"older} classes of variable order},
journal = {Doklady Akademii Nauk},
pages = {439--441},
year = {1994},
volume = {339},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_339_4_a1/}
}
A. I. Ginzburg; N. K. Karapetyants. Fractional integrodifferentiation in Hölder classes of variable order. Doklady Akademii Nauk, Tome 339 (1994) no. 4, pp. 439-441. http://geodesic.mathdoc.fr/item/DAN_1994_339_4_a1/